Shuffle algebras, homology, and consecutive pattern avoidance

Vladimir Dotsenko, Anton Khoroshkin

Research output: Contribution to journalArticlepeer-review


Shuffle algebras are monoids for an unconventional monoidal category structure on graded vector spaces. We present two homological results on shuffle algebras with monomial relations, and use them to prove exact and asymptotic results on consecutive pattern avoidance in permutations.

Original languageEnglish
Pages (from-to)673-700
Number of pages28
JournalAlgebra and Number Theory
Issue number3
StatePublished - 2013
Externally publishedYes


  • Consecutive pattern avoidance
  • Free resolution
  • Shuffle algebra

ASJC Scopus subject areas

  • Algebra and Number Theory


Dive into the research topics of 'Shuffle algebras, homology, and consecutive pattern avoidance'. Together they form a unique fingerprint.

Cite this